Texas, 2023

Hail and Damaging Winds in Texas, April 21, 2023

April 21, 2023 · NWS BRO · 26 events in 4 counties and zones

A couple of intense thunderstorms raked the western portion of southern Hidalgo County the afternoon of April 21st. The storm produced hail up to the size of tennis balls for more than an hour, drove that hail with 60 to 65 mph winds, and produced frequent cloud to ground lightning.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$340,000
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BRO wrote it up.

A couple of intense thunderstorms raked the western portion of southern Hidalgo County the afternoon of April 21st. The storm produced hail up to the size of tennis balls for more than an hour, drove that hail with 60 to 65 mph winds, and produced frequent cloud to ground lightning. Initial storms developed along a cold front over the Brush Country of eastern Zapata and northwestern Jim Hogg Counties around 2 PM CDT on April 21st and spread into northern Starr and Southern Hidalgo Counties by 3:30PM CDT to 4:00PM CDT and continued until 5:00PM CDT when it moved into northern Mexico. Additional storms developed along the sea breeze in eastern southern Hidalgo County and northwestern Cameron County around 3:45PM CDT and continued until 4:45PM CDT before moving into Mexico. Those storms split and ultimately produced hail between Lyford, western Harlingen, and La Feria in northwestern Cameron and southern Willacy Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before the first event at Apr 21, 1:10 PM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 21, 1:10 PM CST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
210 PM CDT Fri Apr 21 2023

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 207 PM CDT Fri Apr 21 2023

Cutting to the chase, a number of ingredients are in place to
trigger strong weather the rest of the afternoon and early
evening. SPC has most of the CWA in a slight risk for severe
weather category. Judging by percolating convection in surrounding
areas, it is just a matter of time before something gets going in
the BRO CWA. Large to very large hail and damaging wind gusts are
the main threats right now. A cold front is moving through South
Central Texas and will provide a focus for strong weather, but
will otherwise be fairly weak in terms of cooling things down or
producing rain for the CWA over the next 24 to 36 hours.

The weak cold front, now half-way through the Corpus Christi area
with the tail end almost into Zapata County, should ooze through
later tonight, reaching the coast as early as midnight, and weather
chances will end except for isolated showers near the coast. That
will set the stage for a calmer Saturday as high pressure builds
across Texas. Skies will remain partly cloudy on Saturday and temps
will drop a mere 5 degrees Fahrenheit or so, down from the lower to
middle 90s today to the middle 80s to lower 90s Saturday. Overnight
lows will continue in the upper 60s to near 70 as there appears to
be very weak initial cold air advection behind the front.

&&

.LONG TERM...
(Sunday through next Friday)
Issued at 207 PM CDT Fri Apr 21 2023

Key Messages:

-Rain chances through Monday

-Warm to Hot temperatures midweek

-Possible frontal passage Wednesday night bringing rain chances
Wednesday night into Thursday

As previously advertised, a midlevel shortwave will move through the
region on Sunday which will bring shower and thunderstorm chances to
Deep South Texas for Sunday and Monday. WPC is maintaining a
marginal risk for excessive rainfall for much of the region with QPF
totals for Sunday around 1 inch. Due to the excessive clouds and
rainfall temperatures will remain in the low to mid 80s for
afternoon highs. Quiet weather is expected on Tuesday and Wednesday
with high temperatures warming into the mid to upper 80s on Tuesday
and upper 80s and low 90s on Wednesday.

Another mid/upper level low swings into the Great Basin Tuesday
night into Wednesday bringing a cold front through Deep South Texas
Wednesday night. This will increase rain and thunderstorm chances
across the area late Wednesday night into Thursday with below normal
temperatures expected for Thursday and Friday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Fri Apr 21 2023

Low clouds abound and all TAF sites but KBRO are checking in with
MVFR ceilings. A weak sea breeze is initiating and there is a
fair amount of clear sky within the low CU field. The Lower Valley
is under a slight risk of severe weather, but the exact timing
and certainty are not yet clear. Radar is still quiet, though the
ingredients are in place for strong to severe thunderstorms later
this afternoon. Guidance seems to be picking up on isolated
convection in the vicinity through midnight, but is otherwise not
too helpful. Was conservative with the TAF package for now, given
the uncertainty, and prefer to monitor trends before making big
changes to the TAFs.

&&

.MARINE...
Issued at 207 PM CDT Fri Apr 21 2023

Now through Saturday Night...A cold front will brings scattered
showers and storms, and northeast winds late this afternoon into
Saturday morning. Any storms that develop over the water could reach
severe status, producing hail, strong, gusty winds and frequent
cloud to water lightning. Southeast winds will return and increase
late Saturday into Sunday, elevating seas, especially offshore.
Small craft should exercise caution conditions will be possible
Saturday night.|

Sunday through Thursday...Slightly adverse conditions are expected
Sunday into Monday night due to an increased pressure gradient off
the lower Texas coast. More favorable conditions return through
Wednesday before a cold front moves through Wednesday night leading
to caution conditions for Thursday as northerly winds increase is
wake of the frontal passage.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             70  84  73  81 /  10   0  20  60
HARLINGEN               68  87  71  82 /  10   0  20  60
MCALLEN                 70  89  73  83 /  10   0  20  70
RIO GRANDE CITY         68  90  72  84 /  10   0  10  70
SOUTH PADRE ISLAND      71  77  72  77 /  10   0  10  60
BAYVIEW/PORT ISABEL     69  82  70  80 /  10   0  10  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

SHORT TERM/AVIATION...54-BHM
LONG TERM....68-McGinnis
IDSS...65-Soria
UPPER AIR/RADAR...64-Katz
Hazardous weather outlook, Apr 21, 10:17 AM CST, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
1117 AM CDT Fri Apr 21 2023

TXZ248>255-351-353>355-451-454-455-221630-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
1117 AM CDT Fri Apr 21 2023

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...This Afternoon and Tonight

Scattered severe thunderstorms are possible this afternoon and
evening due to an incoming cold front. Large hail and damaging
winds are the main hazards with these storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An elevated risk of rip currents is possible at the local beaches
through the entire period.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation may be needed.

GMZ130-132-135-150-155-170-175-221630-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
1117 AM CDT Fri Apr 21 2023

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...This Afternoon and Tonight

Scattered severe thunderstorms are possible this afternoon and
tonight due to an incoming cold front. Hail and damaging winds
are the main hazards with these storms. Frequent cloud to water
lightning is also likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisories are possible along the Lower Texas Coast
Sunday and Monday and again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation may be needed.

In the hours before

Special weather statement, Apr 21, 1:25 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Brownsville TX
225 PM CDT Fri Apr 21 2023

TXZ248>250-252-212015-
Brooks TX-Jim Hogg TX-Zapata TX-Starr TX-
225 PM CDT Fri Apr 21 2023

...Strong thunderstorms will impact portions of Jim Hogg,
northeastern Starr, central Brooks and east central Zapata Counties
through 315 PM CDT...

At 224 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles southeast of Randado, or 13 miles northwest of Agua Nueva,
moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Agua Nueva, Viboras, Hebbronville, Guerra, Randado, Santa Catarina,
Escobas, South Fork Estates, La Gloria and Thompsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2697 9810 2648 9873 2711 9914 2727 9881
      2727 9880 2728 9880 2732 9871
TIME...MOT...LOC 1924Z 310DEG 30KT 2702 9877

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

64/Katz
Special weather statement, Apr 21, 2:27 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
327 PM CDT Fri Apr 21 2023

TXZ253>255-212100-
Inland Willacy TX-Southern Hidalgo TX-Inland Cameron TX-
327 PM CDT Fri Apr 21 2023

...A strong thunderstorm will impact portions of southeastern
Hidalgo, northwestern Cameron and southwestern Willacy Counties
through 400 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Villa, moving south at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harlingen, Weslaco, Mercedes, La Feria, Elsa, Edcouch, Santa Rosa,
Lyford, La Villa and Palm Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Deep South Texas.

&&

LAT...LON 2614 9801 2644 9805 2645 9773 2616 9770
TIME...MOT...LOC 2026Z 352DEG 6KT 2634 9789

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hallman
Special weather statement, Apr 21, 2:27 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
327 PM CDT Fri Apr 21 2023

TXZ249-212115-
Jim Hogg TX-
327 PM CDT Fri Apr 21 2023

...A strong thunderstorm will impact portions of southeastern Jim
Hogg and western Brooks Counties through 415 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Agua Nueva, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Jim
Hogg and western Brooks Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Deep South Texas.

&&

LAT...LON 2705 9842 2696 9842 2687 9852 2701 9881
      2710 9870
TIME...MOT...LOC 2026Z 305DEG 17KT 2702 9867

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

64/Katz

The radar

The Brownsville radar (KBRO), 152 km away, was scanning. The volume nearest the first event began at 20:31 UTC.

Open the radar archive at this moment

Event by event

23 hail, 3 thunderstorm wind. Local standard time, as filed.

Hail, Starr

When
April 21, 2:34 PM CST to 2:45 PM CST
Where
Starr County, 6.49 mi NW of Robberson
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
26.720, -98.650

A storm chaser reported hail up to one inch in diameter at 3:34PM CDT until 3:45PM CDT April 21st approximately 7 miles west of La Gloria, TX.

Hail, Starr

When
April 21, 2:35 PM CST
Where
Starr County, 6.49 mi NW of Robberson
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
26.720, -98.650

Storm chaser reported hail up to 1 inch in diameter just west of La Gloria.

Hail, Hidalgo

When
April 21, 3:00 PM CST to 4:00 PM CST
Where
Hidalgo County, 1.51 mi SSW of Mc Cook to 2.8 mi SSE of San Juan
Measured
2.75 in hail
Property damage
$20,000
Reported by
Social Media
Coordinates
26.460, -98.410

Up to an hour of continuous hail fell across the southern half of Hidalgo County, with the Pe itas to La Joya to Mission area being hit exceptionally hard with several reports from social media of golf ball to baseball sized hail. There were a few reports of holes through windshields of cars in the Pe itas area along with several dented cars. See the separate report for Penitas between 1537 and 1637 CST for details and localized dollar damage.

Hail, Hidalgo

When
April 21, 3:00 PM CST
Where
Hidalgo County, 1.85 mi SE of Mc Cook
Measured
1.5 in hail
Reported by
Public
Coordinates
26.460, -98.380

A member of the public reported hail up to the size of 1.5 inches in diameter near McCook.

Hail, Cameron

When
April 21, 3:01 PM CST to 4:30 PM CST
Where
Cameron County, Santa Rosa to 1.24 mi W of Adams Gardens
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
26.250, -97.830

Several reports of quarter to half dollar sized hail in northwestern Cameron County from 5 miles west of Harlingen to near Santa Rosa and La Feria.

Hail, Hidalgo

When
April 21, 3:12 PM CST
Where
Hidalgo County, 6.94 mi N of Penitas
Measured
2 in hail
Reported by
Public
Coordinates
26.330, -98.440

A member of the public shared pictures of hail up to 2 inches falling in the Pe itas area north of HWY 83.

Hail, Cameron

When
April 21, 3:15 PM CST
Where
Cameron County, 0.93 mi NE of La Feria
Measured
1.25 in hail
Reported by
Public
Coordinates
26.160, -97.820

Multiple people reported hail of 0.5 inch to 1.25 inches in the La Feria area of Cameron County.

Hail, Cameron

When
April 21, 3:15 PM CST
Where
Cameron County, 1.24 mi W of Adams Gardens
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
26.170, -97.820

A HAM radio operator reported nickel (0.88) to quarter (1.0) sized hail on the north side of La Feria.

Hail, Hidalgo

When
April 21, 3:15 PM CST
Where
Hidalgo County, 4.99 mi SSE of Mc Cook
Measured
1.5 in hail
Property damage
$50,000
Reported by
Public
Coordinates
26.410, -98.380

A farmer reported hail up to 1.5 in diameter, which damaged his corn crop.

Hail, Hidalgo

When
April 21, 3:15 PM CST
Where
Hidalgo County, 1.51 mi SSW of Mc Cook
Measured
2 in hail
Reported by
Public
Coordinates
26.460, -98.410

A CO-OP observer near McCook reported hail larger than golf balls (1.75), so went with an estimate near 2.

Hail, Cameron

When
April 21, 3:19 PM CST
Where
Cameron County, Santa Rosa
Measured
1 in hail
Reported by
Public
Coordinates
26.250, -97.830

A member of the public reported quarter (1.0) sized hail in the Santa Rosa area.

Hail, Willacy

When
April 21, 3:25 PM CST to 3:30 PM CST
Where
Willacy County, 0.69 mi S of Sebastian
Measured
2 in hail
Reported by
Social Media
Coordinates
26.340, -97.800

Several reports from social media of ping pong ball to hen egg, or two inch, hail just south of the Lyford area to the Cameron/Willacy County line.

Hail, Hidalgo

When
April 21, 3:25 PM CST
Where
Hidalgo County, 0.93 mi NE of Lindsay Gardens
Measured
1 in hail
Reported by
Public
Coordinates
26.290, -98.310

Member of the public reported quarter (1.0) sized hail in the Alton area.

Hail, Willacy

When
April 21, 3:25 PM CST
Where
Willacy County, 0.69 mi S of Sebastian
Measured
2 in hail
Reported by
River/Stream Gage
Coordinates
26.340, -97.800

Multiple reports of 0.5 to 2.0 hail in the Sebastian area.

Hail, Hidalgo

When
April 21, 3:25 PM CST to 3:30 PM CST
Where
Hidalgo County, 3.18 mi ENE of Chihuahua
Measured
1.5 in hail
Reported by
Public
Coordinates
26.230, -98.370

Several members of the public reported ping pong ball (1.5) sized hail in and around the Palmview area.

Hail, Hidalgo

When
April 21, 3:27 PM CST to 3:37 PM CST
Where
Hidalgo County, Penitas
Measured
2.75 in hail
Property damage
$250,000
Reported by
Public
Coordinates
26.230, -98.450

Multiple reports of golf ball (1.75) to baseball (2.75) size hail falling across the Pe itas area. Several pictures showed hail sizes up to baseballs, with a few pictures showing hail damaged car windshields. One picture in particular showed hail going through the rear windshield of a vehicle with the hailstone intact in the backseat. That same car also had it's right driver's side taillight broken by the large hail. Several other reports of broken windshields or dents to cars were reported in and around Pe itas.

Hail, Cameron

When
April 21, 3:30 PM CST to 3:31 PM CST
Where
Cameron County, 0.93 mi SE of Stuart Place
Measured
1 in hail
Reported by
NWS Employee
Coordinates
26.170, -97.760

An NWS Employee measured quarter (1.0) sized hail on the southwest side of Harlingen.

Hail, Hidalgo

When
April 21, 3:30 PM CST
Where
Hidalgo County, 0.69 mi S of Mission
Measured
1.75 in hail
Reported by
Public
Coordinates
26.210, -98.320

A member of the public reported hail up to golf balls (1.75) in and around the Mission area.

Hail, Hidalgo

When
April 21, 3:30 PM CST
Where
Hidalgo County, Penitas
Measured
1.75 in hail
Reported by
Public
Coordinates
26.230, -98.450

Member of the public shared pictures of golf ball (1.75) hail in and around the Pe itas area.

Hail, Hidalgo

When
April 21, 3:35 PM CST
Where
Hidalgo County, 0.69 mi N of Shayland
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
26.230, -98.280

The McAllen Emergency Operations Center reported half dollar (1.25) sized hail in McAllen.

Thunderstorm Wind, Hidalgo

When
April 21, 3:40 PM CST to 3:45 PM CST
Where
Hidalgo County, (Mfe)miller Intl Arp to 0.86 mi NW of (Mfe)miller Intl Arp
Measured
54 kt (62 mph) measured gust
Property damage
$5,000
Reported by
ASOS
Coordinates
26.170, -98.230

The ASOS station at McAllen-Miller International Airport (KMFE) recorded a wind gust of 62 mph at 4:40PM CDT the afternoon of April 21st. There was also some damage to a warehouse a few miles south of the airport with a garage door blown inward.

Hail, Hidalgo

When
April 21, 3:40 PM CST
Where
Hidalgo County, 1.51 mi NNW of Mc Allen
Measured
1.25 in hail
Reported by
Public
Coordinates
26.220, -98.240

Multiple reports from the public of small marble (0.5) to half dollar (1.25) sized hail in and around McAllen.

Hail, Hidalgo

When
April 21, 3:45 PM CST
Where
Hidalgo County, 0.69 mi S of Mission
Measured
2.5 in hail
Reported by
Public
Coordinates
26.210, -98.320

Public reported quarter (1.0) sized hail covering the yard with the largest stones estimated to be tennis ball (2.5) sized in the Mission area.

Thunderstorm Wind, Hidalgo

When
April 21, 3:45 PM CST
Where
Hidalgo County, 0.93 mi SW of Mc Allen
Measured
54 kt (62 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
26.190, -98.240

A member of the public shared a picture of a warehouse garage door blown in by a thunderstorm wind gust. Timing estimated by radar and wind gust estimated by using the McAllen-Miller International Airport ASOS, which recorded a gust to 54 knots.

Thunderstorm Wind, Hidalgo

When
April 21, 3:45 PM CST
Where
Hidalgo County, 0.62 mi E of Shayland
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
26.220, -98.270

Members of the public reported large tree limbs knocked down along Ware Road in McAllen. Timing estimated by radar and wind gust estimated by using the McAllen-Miller International Airport (KMFE) ASOS.

Hail, Hidalgo

When
April 21, 3:51 PM CST
Where
Hidalgo County, Donna
Measured
1.25 in hail
Reported by
Public
Coordinates
26.170, -98.050

Member of the public reported half dollar (1.25) sized hail in and around the Donna area.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, April 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1082241, 1084542, 1082244, 1084543, 1082242, 1084544, 1084545, 1084546, 1084547, 1084549, 1084550, 1082243, 1084551, 1084552, 1084565, 1084560, 1084553, 1084554, 1084555, 1084556, 1082245, 1084557, 1084558, 1084571, 1084574, 1084562.